MathSciNet Relay Station
MathSciNet bibliographic data
MR1102831 58F07 (35Q55)
Langer, Joel; Perline, Ron Poisson geometry of the filament equation. J. Nonlinear Sci. 1 (1991), no. 1, 71–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement